# SDR DALA1139350989

- Difficulty date: June 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 50,254 hours, 36,767 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5911394LH
- Part serial: 5911394LH
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP & INSP PER MD80-55A067/DAL EA 09-470871-12 ELONGATED HOLES WERE FOUND IN THE 5911394 LT SPAR CHORD, AT THE 12TH & 17TH HOLES ABOVE THE ZFS=52, SPLICE FIXED L/E TO REMOVABLE L/E SKIN SPLICE.  THE HOLES WERE OPENED IN THE SPAR CHORD TO PROVIDE ACCESS FOR CLEAN & ROUND HOLES.  THE REPAIR WAS A STRAP BASED ON ATTACHED BOEING REPAIR DWG SG09550005-7001. THE MATING HOLES IN THE REMOVABLE L/E SKIN THAT WERE DMG'D WERE REPAIRED PER ERA#493602-14 HOLES 12&17 WERE OVERSIZED TO .388 DIA WITH .437ED&.400 OVERSIZED WITH .437ED&.400 OVERSIZED WITH .468ED RESPECTIVELY.
